Hey guys. As I think I've state before I've always struggled with potassium. Level of 3.5 is the low end and mine has always been 3.4 to 3.6. Last checked when first starting injections a few months ago was 3.6 and dr didn't seem concerned. Not I'm not AT ALL sure it's from shots making potassium drop. I've always had palpitations maybe lasting a couple seconds or couple beats once in a while. The ones I'm getting since being on injections are frequent. They last so long I assume I'm going to drop dead. It terrifies me to no end. I can't think of any other issue that would cause these. They happen lying down, at work or gym.
I got intense in depth blood work from a dr a month ago and she's still waiting for my micronutrient labs and said she'd call the company asking where they are. Waiting another couple weeks to bring the palpitations a big deal to her seems too long I got potassium supplements... 99mg each
I also get a gram of magnesium chloride every few weeks through an iv. They help slow my rapid heart down for several days